# SDR ZZDA2009099

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK WORN FROM STA 246 TO 265 RBL 22.  CUT OUT DAMAGED SECTION OF SEAT TRACK AND INSTALLED SPLICE REPAIR AND NEW SECTION OF SEAT TRACK PER REF EA 17-53-01591IR AND DC9 SRM 53-05 FIG 4F-7001 INSTALLATION.
